MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. ENDOTRACHEAL TUBE W/HOLDER AND CONNECTOR; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. ENDOTRACHEAL TUBE W/HOLDER AND CONNECTOR; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 100/199/055
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual and functional testing were performed.An embed particle in the cuff was observed.The spot particulate measured 0.20 mm.Several relevant documents were reviewed and deemed adequate and correct with respect to testing and inspection activities.The root cause cannot be determined since the complaint was not confirmed, due to no issues were found with the product.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that a brown stain was found at the cuff.No patient injury was reported.

Brand Name
ENDOTRACHEAL TUBE W/HOLDER AND CONNECTOR
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK   CT21 6JL
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15362676
Report Number3012307300-2022-17949
Device Sequence Number5467012
Product Code BTR
UDI-Device Identifier15019315022296
UDI-Public15019315022296
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K790312
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100/199/055
Device Catalogue Number100/199/055
Device Lot Number3579277
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2019
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2022
Initial Report FDA Received Date09/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient RaceAsian